MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER
Model Number A303314A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bardex ic foley catheter leaked from the valve below the balloon port.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per additional information received, bard medical/bd has determined that this mdr was initially reported in error as this event is not reportable.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
BARDEX IC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8281943
Report Number1018233-2019-00421
Device Sequence Number19508533
Product Code MJC
UDI-Device Identifier00801741073786
UDI-Public(01)00801741073786
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA303314A
Device Catalogue Number0165SI14
Device Lot NumberNGCT2737
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1